# SDR ASAA0944447

- Difficulty date: February 7, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FS 747 FRAME DENTED BETWEEN STRINGER 24L AND 25L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER IAW B737 400 SRM 51 70 11.
